# SDR AALA202311166918

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,014 hours, 37,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L4 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARM DOOR HANDLE TOUGH TO ARM. LUBED L4 DOOR SLIDE HANDLE ARMING.
